Title of article
Quasi-diagonal flows, III
Author/Authors
A. Kishimoto، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2013
Pages
19
From page
551
To page
569
Abstract
We have started to study quasi-diagonal flows (or strongly continuous one-parameter automorphism
groups) on C∗-algebras, which are approximable by flows on matrix algebras in some sense and include
approximately inner flows on quasi-diagonal C∗-algebras. We shall show quasi-diagonal flows can be literally
approximated by flows on finite-dimensional C∗-algebras on some representation space if they are on
exact C∗-algebras, extending similar results by Dadarlat and Brown on exact C∗-algebras.
© 2012 Elsevier Inc. All rights reserved.
Keywords
Exact C?-algebras , Covariant representations , Completely positivemaps , One-parameter automorphism groups
Journal title
Journal of Functional Analysis
Serial Year
2013
Journal title
Journal of Functional Analysis
Record number
840923
Link To Document